# SDR USAA061427

- Difficulty date: December 15, 2006
- Submitted: December 15, 2006
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 41,627 hours, 41,627 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100880
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP CHORD OF FLOOR FRAME 1640 AT LBL 57 CORRODED; CORR TASK JL-58-53516L LEVEL 1.  SPLICED IN NEW UPPER T-CAP CHORD & ANGLE DOUBLERS PER TYP REP 53-15-01; SRM 51-40-02; DEFECT SIZE: 2 X 2 INCHES.
